# SDR SWAA2022053107246

- Difficulty date: May 2, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Rh Ib Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE INBOARD FAN COWL LOC. INTERNAL AREA IDG SERVICE DOOR ON ENGINE 2 (1 EA) 2022-228463. / [01] REPLACED NEW ANGLE INBOARD FAN COWL LOC. INTERNAL AREA IDG SERVICE DOOR ON ENGINE 2 IAW B737-700 SRM 51-10-02 ITEM 9 AND CMM  71-13-30;[02] TASK COMPLETED
